RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 2(10), Pages 231–251 (Mi msb3898)  

This article is cited in 1 scientific paper (total in 2 paper)

Sylow $\Pi$-subgroups of the classical groups

A. E. Zalesskii, V. S. Konyukh


Full text: PDF file (1334 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:2, 203–219

Bibliographic databases:

UDC: 519.4
MSC: 20G15, 20D20
Received: 21.08.1975

Citation: A. E. Zalesskii, V. S. Konyukh, “Sylow $\Pi$-subgroups of the classical groups”, Mat. Sb. (N.S.), 101(143):2(10) (1976), 231–251; Math. USSR-Sb., 30:2 (1976), 203–219

Citation in format AMSBIB
\Bibitem{ZalKon76}
\by A.~E.~Zalesskii, V.~S.~Konyukh
\paper Sylow $\Pi$-subgroups of the classical groups
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 2(10)
\pages 231--251
\mathnet{http://mi.mathnet.ru/msb3898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424935}
\zmath{https://zbmath.org/?q=an:0351.20031}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 2
\pages 203--219
\crossref{https://doi.org/10.1070/SM1976v030n02ABEH002268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FH81400005}


Linking options:
  • http://mi.mathnet.ru/eng/msb3898
  • http://mi.mathnet.ru/eng/msb/v143/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Yanchevskii, D. G. Medvedev, A. E. Zalesskii, V. I. Sarvanov, “Dmitrii Alekseevich Suprunenko: k 100-letiyu so dnya rozhdeniya”, Tr. In-ta matem., 23:2 (2015), 3–10  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:126
    Full text:43
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019